# SDR CALA2022110203009

- Difficulty date: October 31, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 73,165 hours, 29,380 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301300
- Condition: Contaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR UPPER PANEL PRODUCED INDICATIONS OF WATER INGRESS D URING THERMOGRAPHY INSPECTION. INDICATION LOCATION IS 16.25IN FR OM INBD EDGE AND 8.75IN FWD OF THE T/E. 1.25 INCH WIDTH BY 1.5IN LENGTH. GENERATED AT HAECO LCQ PER NR 9298181 (32181) BY V06169 0. {EA 5520-01462} DRILLED WITNESS HOLES IN RH ELEVATOR UPPER SKIN 16.25 IN FROM I/ V061751 B AND 8.75 IN IN FWD OF T/E 1.5IN ZONE 4. NO LIQUID FOUND IAW A3 20 AMM 55-20-00-200-006-A PAR 4 A (6) APPLIED REPAIR IAW A320 SR M 55-21-11-300-004 CATEGORY A REPAIR.
